# SDR CALA2025112111383

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N2250U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66590
- Aircraft time: 25,384 hours, 2,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ACCOUNT OF A INDISTINGUISHABLE ODOR IN CABIN,  INSPECTED DUCTS FOR EVIDENCE OF OIL IAW AMM 36-12-04-200-801.  OPENED DUCT IN  A/C BAY JUST BEFORE OZONE CONVERTER, NO EVIDENCE OF ANY CONTAMINATION. SHOULD READ OPENED BOTH LT AND RT SIDE DUCTS. PRIOR TO THE OZONE CONVERTERS.
